# SDR ASAA2025070959368

- Difficulty date: July 9, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N801AK
- Make and model: Boeing 737-8
- Aircraft serial: 67802
- Aircraft time: 5,071 hours, 1,572 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Damaged
- Location: Zone 700
- Part time: 2,502 hours, 736 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN OUTBOARD TIRE DAMAGED ON LANDING. GROUNDED - YES. REMOVED AND REPLACED #4 AND #3 MLG WHEEL AND TIRE ASSEMBLY REF AMM 32-45-11-000-801 + AMM 32-45-11-400-801. CAUSED DAMAGE TO RH WING INBD TRAILING EDGE FLAPS AND RH WING FIXED TRAILING EDGE PANEL.
